Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Perspectives on information-based complexity


Authors: J. F. Traub and H. Woźniakowski
Journal: Bull. Amer. Math. Soc. 26 (1992), 29-52
MSC (2000): Primary 68Q30; Secondary 65Y20
MathSciNet review: 1102756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 68Q30, 65Y20

Retrieve articles in all journals with MSC (2000): 68Q30, 65Y20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1992-00240-9
Article copyright: © Copyright 1992 American Mathematical Society